MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2203-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: approximately one week before patients visit to hospital - exact event date is unknown.Additional suspect medical device components involved in the event: product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: 5003972.Udi: (b)(4).Product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: 5004007.Udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) experienced an infection at the site of the lead.The patient went to the hospital and underwent a revision procedure where the full dbs system was explanted.The patient was administered antibiotics.The patient was doing well post operatively.The explanted devices were retained by the hospital and were not returned.A culture was taken and results were negative.
 
Additional Manufacturer Narrative
Device history record review: a review of the manufacturing records associated with these devices indicated that they were successfully processed according to requirements.The dhr did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.Labeling review: a labelling review was performed, and it did not reveal any anomalies as it states infection is a known risk with the use of deep brain stimulation (dbs).Investigation conclusion: the devices were not returned as they were retained by the medical facility.As such, physical analysis has not been conducted in our laboratory.However, a labeling review was conducted.This review determined the reported event of infection is a known risk associated with the use of deep brain stimulation (dbs) as documented in the instructions for use (ifu).
 
Event or Problem Description

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24153187
Report Number3006630150-2026-00473
Device Sequence Number18822137
Product Code NHL
UDI-Device Identifier08714729966340
UDI-Public(01)08714729966340(17)270922(10)5005233
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-2203-45
Device Catalogue NumberDB-2203-45
Device Lot Number5005233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/19/2026
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale